# SDR YENA201911116645

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 48,258 hours, 17,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT UPPER SURFACE EXTERNAL SKIN LEADING EDGE LEVEL SLAT TRACK 8+5' ON RH WING; REF AEROMAN NR WO 2019-319/1 WCC 2019-363595 REPLACED SKIN SECTION AND INTERNAL WEB LOC. ON LEADING EDGE BTW SLAT TRACK 8 TO SLAT TRACK 9 ON RH WING AS PER A320 SRM 51-72-11 AND DWG. D57443576 AND DWG# D57443559.
